# SDR FDEA2020082091942

- Difficulty date: August 19, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 60,697 hours, 21,570 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Discharged
- Location: R1 Door Emer Pwr
- Part time: 3,646 hours, 2,657 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF R1 SLIDE FOUND R1 DOOR EMERGENCY  POWER RESERVOIR BOTTLE DISCHARGED.    R & R THE EMERGENCY POWER RESERVOIR CYLINDER IAW MM 52-11-30-4, CHECKED OK, .ACFT OK FOR SERVICE.
